# SDR SWAA2025102114901

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHEAR PLATE BTW BS 767 TO BS 787 RBL 21 AND WL 152 AT AFT CARGO COMPARTMENT (4 E/A).  REPLACED SHEAR PLATE AND FASTENERS AT LEVEL OF STR 25R AND WL 156.4 BTW BS 767 TO BS 794.5 AFT CARGO COMPARTMENT IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET 49 REV A.
